# SDR GTIA2017091802174

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 43,673 hours, 20,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST CYLINDER REQUIRES SERVICING.  CHARGED THE CYLINDER TO A PROPER LEVEL IAW AMM 52-22-00.  LEAK CHECKED GOOD.
